# SDR DXTA2010011803947

- Difficulty date: January 16, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 8,104 hours, 6,714 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING "BRAKES CHECK" ON TAXI OUT, CO-PILOT'S RT SIDE BRAKE PEDAL WOULD NOT HOLD PRESSURE, WENT TO THE FLOOR.  CHECKED SYS FOR LEAKS UNDER PRESSURE, NONE NOTED.  PERFORMED BRAKE BLEEDING OF SYS IAW MM 32-42-00.  NO FURTHER DEFECTS NOTED.
